Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 6(432), Pages 159–160 (Mi umn9726)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A minimal triangulation of the quaternionic projective plane

D. A. Gorodkov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9726

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:6, 1140–1142

Bibliographic databases:

MSC: 57R05, 57R20, 05E45


Citation: D. A. Gorodkov, “A minimal triangulation of the quaternionic projective plane”, Uspekhi Mat. Nauk, 71:6(432) (2016), 159–160; Russian Math. Surveys, 71:6 (2016), 1140–1142

Citation in format AMSBIB
\Bibitem{Gor16}
\by D.~A.~Gorodkov
\paper A minimal triangulation of the quaternionic projective plane
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 6(432)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn9726}
\crossref{https://doi.org/10.4213/rm9726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588943}
\zmath{https://zbmath.org/?q=an:06721075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71.1140G}
\elib{https://elibrary.ru/item.asp?id=27485031}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 6
\pages 1140--1142
\crossref{https://doi.org/10.1070/RM9726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398177400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016060937}


Linking options:
  • http://mi.mathnet.ru/eng/umn9726
  • https://doi.org/10.4213/rm9726
  • http://mi.mathnet.ru/eng/umn/v71/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Gorodkov, “A 15-vertex triangulation of the quaternionic projective plane”, Discret. Comput. Geom., 62:2 (2019), 348–373  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    Full text:40
    References:26
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021